Alert archive / Oklahoma / Special Weather Statements in 2013
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jul 23, 2013, 7:21 PM CDT for LeFlore County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 7:21 PM CDT (00:21 UTC)
- Expired
- Jul 23, 2013, 7:45 PM CDT
- In force
- 24 min
- Issued by
- NWS Tulsa, OK
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.4 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3646 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1538 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
903
WWUS84 KTSA 240021
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT TUE JUL 23 2013
OKZ075-076-240045-
LATIMER OK-LE FLORE OK-
721 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 721 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
FANSHAWE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED OAK...WHITESBORO...HODGEN...
SUMMERFIELD...FANSHAWE...TALIMENA STATE PARK AND LAKE WISTER STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3465 9494 3468 9494 3468 9497 3492 9512
3506 9497 3485 9458 3458 9490
TIME...MOT...LOC 0021Z 313DEG 15KT 3493 9497
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jul 23, 6:20 PM CDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 23, 6:20 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
620 PM CDT TUE JUL 23 2013
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LOCAL MODELS HAVE BEEN STRONGLY SUGGESTING THAT THUNDERSTORMS
WILL BEGIN TO AFFECT THE NORTHERN TAF SITES AFTER 02Z WITH
KTUL AND KRVS CATCHING THE BRUNT OF THE ACTIVITY AFTER 05Z
WITH THE SOUTHERN TAF SITES SEEING THUNDER A LITTLE LATER.
HAVE CREATED THE TAFS WITH THE ABOVE THINKING IN MIND. VFR
CONDITIONS ARE LIKELY EXCEPT IN THE THUNDERSTORMS WHERE IFR
CONDITIONS ARE EXPECTED.
&&
.PREV DISCUSSION... /ISSUED 236 PM CDT TUE JUL 23 2013/
DISCUSSION...
ANOTHER AFTERNOON WITH DIURNAL THUNDERSTORM DEVELOPMENT AND ALSO
HEAT CONCERNS. THE GOOD NEWS IS THAT THIS SHOULD BE THE LAST DAY
FOR THE NEXT WEEK THAT THE LATTER IS A PROBLEM.
ISOLATED TO SCATTERED THUNDERSTORMS WILL PERSIST THROUGH THE
REMAINDER OF THE AFTERNOON AND INTO THE EARLY EVENING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...LARGELY DRIVEN BY THE
HOT AND VERY HUMID CONDITIONS ACROSS THE REGION. THE ATMOSPHERE IS
SUPPORTIVE OF DOWNBURST WINDS WITH THE STRONGEST STORMS. THE HEAT
AND HUMIDITY COMBO IS LEADING TO WIDESPREAD 105 TO 110 DEGREE HEAT
INDICES THIS AFTERNOON ACROSS ALL BUT FAR NORTHWEST ARKANSAS. THE
HEAT ADVISORY RUNS THROUGH 8 PM.
THIS EVENING AND OVERNIGHT TONIGHT...ADDITIONAL THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS WESTERN AND CENTRAL KANSAS IN THE
VICINITY OF A FRONTAL BOUNDARY. THE STORMS WILL ORGANIZE INTO ONE
OR MORE CLUSTERS AND PUSH ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS PRIMARILY AFTER MIDNIGHT. A DAMAGING WIND AND
HAIL THREAT WILL EXIST DUE TO UNSEASONABLY HIGH DEEP LAYER SHEAR
VALUES AND HIGH INSTABILITY. LOCALLY HEAVY RAIN WILL ALSO BE A
CONCERN...ESPECIALLY ACROSS LOCATIONS NEAR THE KANSAS BORDER AND
INTO NORTHWEST ARKANSAS THAT HAVE SEEN A LOT OF RAIN IN THE PAST
WEEK. STORMS WILL LIKELY PERSIST INTO TOMORROW MORNING FOR A PART
OF THE AREA.
ISOLATED TO SCATTERED DIURNAL THUNDERSTORMS WILL AGAIN BE
POSSIBLE NEAR THE FRONTAL BOUNDARY...EXPECTED TO BE IN SOUTHERN
OKLAHOMA BY TOMORROW AFTERNOON...WITH A REPEAT LIKELY FOR THURSDAY
AS IT MOVES NORTHWARD.
ANOTHER OVERNIGHT/MORNING CONVECTIVE SYSTEM IS LIKELY TO DEVELOP
IN KANSAS AND MOVE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SOMETIME DURING THE THURSDAY NIGHT TO FRIDAY TIME FRAME...BRINGING
MORE SEVERE WEATHER AND FLOODING POTENTIAL. THIS FRONTAL PUSH WILL
ALSO BRING COOLER AIR TO THE REGION...WITH TEMPERATURES LIKELY TO
BE 5 TO 10 DEGREES BELOW NORMAL FOR THIS TIME OF YEAR THROUGH THE
WEEKEND.
JUST BELOW TO NEAR NORMAL TEMPERATURES WILL RETURN FOR THE EARLY
PART OF NEXT WEEK...WITH PERHAPS ANOTHER ROUND OF OVERNIGHT STORMS
FOR MONDAY NIGHT AND TUESDAY.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-
OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-
OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR ARZ019-ARZ020-ARZ029.
&&
AVIATION...10Hazardous weather outlook, Jul 23, 5:30 PM CDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
530 PM CDT TUE JUL 23 2013
ARZ001-002-010-011-019-020-029-OKZ049-053>076-241000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
530 PM CDT TUE JUL 23 2013
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
FLASH FLOOD.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
HEAVY RAIN.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS EVENING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
SCATTERED THUNDERSTORMS...A FEW SEVERE...ACROSS SOUTHEAST OKLAHOMA
WILL DIMINISH AS SUNSET APPROACHES. HOT AND HUMID CONDITIONS WILL
CONTINUE OUTSIDE OF THUNDERSTORM AREAS...WITH HEAT INDEX VALUES
REMAINING NEAR OR JUST ABOVE 105 UNTIL AROUND SUNSET ACROSS PARTS
OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE AND INTENSITY
THIS EVENING ALONG AND NORTH OF AN OUTFLOW BOUNDARY THAT EXTENDS
FROM NORTHWEST ARKANSAS ACROSS NORTHEAST OKLAHOMA INTO SOUTH
CENTRAL KANSAS. THESE STORMS WILL BECOME BETTER ORGANIZED LATER
THIS EVENING AND ADVANCE SOUTHEAST WITH TIME. THESE STORMS WILL
DEVELOP WITHIN A REGION OF STRONGER WIND SHEAR...AND WILL MOVE
INTO A HIGHLY UNSTABLE AIRMASS. THE LATEST DATA CONTINUE TO
SUPPORT THE POTENTIAL FOR AREAS OF DAMAGING WINDS WITH THESE
STORMS AS THEY SPREAD SOUTHEAST. THE STORMS ARE LIKELY TO WEAKEN
INTO THE EARLY MORNING HOURS... HOWEVER CONTINUED THUNDERSTORM
DEVELOPMENT IS POSSIBLE THROUGH THE OVERNIGHT HOURS AND WILL
CREATE AREAS OF LOCALLY HEAVY RAINFALL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL...
HEAVY RAIN POTENTIAL.
FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING WEDNESDAY...AND MAY PERSIST
THROUGH MUCH OF THE MORNING HOURS. THE SEVERE WEATHER POTENTIAL
WILL BE LIMITED DURING THIS TIMEFRAME. STORMS MAY ALSO DEVELOP
LATER IN THE DAY ALONG THE RESIDUAL OUTFLOW BOUNDARY. WHILE
TEMPERATURES WILL BE SLIGHTLY COOLER... HIGH HUMIDITY LEVELS WILL
MAINTAIN HEAT INDEX VALUES AROUND 100 DEGREES FOR MUCH OF THE
AREA.
ANOTHER STRONG THUNDERSTORM COMPLEX IS LIKELY TO MOVE INTO
THE REGION LATE THURSDAY THROUGH FRIDAY. SEVERE WEATHER
AND LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THIS
STORM COMPLEX. COOLER TEMPERATURES AND ISOLATED THUNDERSTORMS
ARE IN THE FORECAST FOR MUCH OF THE WEEKEND INTO EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 23, 4:05 PM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
405 PM CDT TUE JUL 23 2013
OKZ053-232145-
CHOCTAW OK-
405 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CHOCTAW
AT 405 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF BOSWELL...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HUGO...GRANT...GAY...GOODLAND...
SAWYER...BOSWELL...UNGER...SOPER...MESSER...KENT...FALLON...SPEER...
APPLE AND HUGO LAKE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM
WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH. RESIDENTS IN THESE
AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.
LAT...LON 3389 9587 3391 9589 3392 9592 3404 9595
3406 9594 3416 9547 3416 9538 3394 9533
3392 9556 3393 9557 3393 9559 3391 9563
TIME...MOT...LOC 2105Z 260DEG 22KT 3399 9583Special weather statement, Jul 23, 4:50 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT TUE JUL 23 2013
OKZ056-057-061-232215-
CRAIG OK-NOWATA OK-ROGERS OK-
450 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN CRAIG...EASTERN NOWATA AND NORTHEASTERN ROGERS
AT 451 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF NOWATA...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...NEW ALLUWE...CHELSEA...
WHITE OAK...CENTRALIA AND CENTRAILIA.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3676 9511 3651 9534 3651 9540 3668 9564
3694 9552
TIME...MOT...LOC 2151Z 301DEG 13KT 3677 9549Special weather statement, Jul 23, 4:59 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
459 PM CDT TUE JUL 23 2013
OKZ074>076-232230-
HASKELL OK-LATIMER OK-LE FLORE OK-
459 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER
AT 500 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
OF FANSHAWE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...POTEAU...SUMMERFIELD...FANSHAWE...
HOWE...WISTER AND LAKE WISTER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3504 9459 3478 9473 3497 9509 3514 9500
TIME...MOT...LOC 2200Z 295DEG 13KT 3502 9495Special weather statement, Jul 23, 6:25 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
625 PM CDT TUE JUL 23 2013
OKZ067-240000-
WAGONER OK-
625 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
CENTRAL WAGONER
AT 625 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WAGONER
COUNTY...MOVING SOUTHEAST AT 15 MPH..
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3613 9557 3611 9557 3609 9555 3608 9558
3607 9557 3608 9546 3601 9536 3587 9552
3605 9571 3614 9561
TIME...MOT...LOC 2325Z 315DEG 13KT 3606 9559Special weather statement, Jul 23, 7:00 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
700 PM CDT TUE JUL 23 2013
OKZ067-240030-
WAGONER OK-
700 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
EASTERN WAGONER
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF WAGONER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WAGONER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3598 9527 3596 9528 3582 9546 3604 9560
3608 9554 3608 9549
TIME...MOT...LOC 0000Z 320DEG 15KT 3601 9549Special weather statement, Jul 23, 7:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
721 PM CDT TUE JUL 23 2013
OKZ075-076-240045-
LATIMER OK-LE FLORE OK-
721 PM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN LE FLORE AND NORTHEASTERN LATIMER
AT 721 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
FANSHAWE...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...RED OAK...WHITESBORO...HODGEN...
SUMMERFIELD...FANSHAWE...TALIMENA STATE PARK AND LAKE WISTER STATE
PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3465 9494 3468 9494 3468 9497 3492 9512
3506 9497 3485 9458 3458 9490
TIME...MOT...LOC 0021Z 313DEG 15KT 3493 9497The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 7:00 PM CDT | Special Weather Statement | TSA | Wagoner | 30 min |
| Jul 23, 9:06 PM CDT | Special Weather Statement | TSA | Adair | 24 min |
| Jul 23, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 37 min |
| Jul 23, 9:11 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers | 34 min |
| Jul 23, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 48 min |
| Jul 23, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Ottawa, Washington | 62 min |
| Jul 23, 10:47 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Nowata and 5 more | 58 min |
| Jul 23, 10:49 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 56 min |
| Jul 23, 11:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 43 min |
| Jul 23, 11:41 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more | 34 min |
| Jul 23, 11:45 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Pawnee, Tulsa | 30 min |
| Jul 23, 11:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Rogers and 1 more | 58 min |
| Jul 23, 11:51 PM CDT | Areal Flood Advisory | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 54 min |
| Jul 24, 12:08 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Creek, McIntosh, Mayes, Muskogee and 4 more | 52 min |
| Jul 24, 12:15 AM CDT | Flash Flood Warning | TSA | Craig, Delaware, Ottawa | 105 min |
| Jul 24, 12:19 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Mayes, Muskogee, Sequoyah, Wagoner | 26 min |
| Jul 24, 12:27 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa, Wagoner | 6 hr |
| Jul 24, 12:38 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more | 67 min |
| Jul 24, 12:46 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 44 min |
| Jul 24, 12:46 AM CDT | Tornado Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 44 min |
| Jul 24, 12:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, LeFlore, Mayes and 3 more | 6 hr |
| Jul 24, 1:01 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 6 hr |
| Jul 24, 1:06 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 24 min |
| Jul 24, 1:31 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 59 min |
| Jul 24, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 56 min |
| Jul 24, 1:46 AM CDT | Special Weather Statement | TSA | McIntosh, Okfuskee, Okmulgee | 44 min |
| Jul 24, 2:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 61 min |
| Jul 24, 6:54 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 3 more | 6 hr |
| Jul 24, 3:30 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 52 hr |
| Jul 23, 7:47 PM CDT | Special Weather Statement | TSA | Madison | 28 min |
| Jul 23, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Franklin | 37 min |
| Jul 23, 8:13 PM CDT | Special Weather Statement | TSA | Franklin | 32 min |
| Jul 23, 8:32 PM CDT | Special Weather Statement | TSA | Franklin | 43 min |
| Jul 23, 8:35 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Washington | 40 min |
| Jul 23, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Carroll | 49 min |
| Jul 23, 9:33 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 42 min |
| Jul 23, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Benton, Carroll, Madison | 36 min |
Nearby
Special Weather Statements in Oklahoma, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.